MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9445-02
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that signal loss occurred.It was indicated the patient started their transmitter past the 'use by' date, which is misuse of the device.Performance data was reviewed.The allegation was confirmed due to the finding of signal loss over an hour within the investigation window.The probable cause was the transmitter and app were unable to restore the connection.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Subsequent to the initial mdr, a correction is required.

Brand Name
DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key24991288
Report Number3004753838-2026-139180
Device Sequence Number10399230
Product Code QBJ
UDI-Device Identifier00386270000385
UDI-Public(01)(11)250301(17)260831(10)1825076005
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9445-02
Device Catalogue NumberSTT-GS-003
Device Lot Number19482900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer04/26/2026
Initial Report FDA Received Date04/25/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale